Barnes, D., Greenlees, J.P.C., Kędziorek, M. et al. (1 more author) (2017) Rational SO(2)–equivariant spectra. Algebraic and Geometric Topology, 17 (2). pp. 983-1020. ISSN 1472-2747
Abstract
We prove that the category of rational SO(2)–equivariant spectra has a simple algebraic model. Furthermore, all of our model categories and Quillen equivalences are monoidal, so we can use this classification to understand ring spectra and module spectra via the algebraic model.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2017, Mathematical Sciences Publishers. This is an author produced version of a paper subsequently published in Algebraic and Geometric Topology. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 13 Apr 2017 09:46 |
Last Modified: | 14 Jan 2020 15:31 |
Published Version: | https://doi.org/10.2140/agt.2017.17.983 |
Status: | Published |
Publisher: | Mathematical Sciences Publishers (MSP) |
Refereed: | Yes |
Identification Number: | 10.2140/agt.2017.17.983 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:114898 |